# SDR HNAA2018080200176

- Difficulty date: July 27, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 33,928 hours, 29,401 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF SET THRUST, E1 REV DISAGREE CAUTION WITH TAKE OFF CONFIG MSG. REJECTED TAKE OFF. REACTIVATED NR 1 T/R. CHECKED RIGGING OF T/R MICROSWITCHES. NO DEFECTS NOTED. R&R UPPER T/R DOOR ACTUATOR PER AMM 78-32-01. OPERATED T/R'S. OPS CHECK GOOD
AT THIS TIME.
